Volume 19, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Indefinite Morse $2$–functions: Broken fibrations and generalizations

David T Gay and Robion Kirby

Geometry & Topology 19 (2015) 2465–2534
Bibliography
1 S Akbulut, Ç Karakurt, Every 4–manifold is BLF, J. Gökova Geom. Topol. 2 (2008) 83 MR2466002
2 D Asimov, Round handles and nonsingular Morse–Smale flows, Ann. of Math. 102 (1975) 41 MR0380883
3 D Auroux, S K Donaldson, L Katzarkov, Singular Lefschetz pencils, Geom. Topol. 9 (2005) 1043 MR2140998
4 R I Baykur, Existence of broken Lefschetz fibrations, Int. Math. Res. Not. 2008 (2008) MR2439543
5 R I Baykur, N Sunukjian, Round handles, logarithmic transforms and smooth 4–manifolds, J. Topol. 6 (2013) 49 MR3029421
6 J Cerf, La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudoisotopie, Inst. Hautes Études Sci. Publ. Math. (1970) 5 MR0292089
7 D T Gay, R C Kirby, Constructing Lefschetz-type fibrations on four-manifolds, Geom. Topol. 11 (2007) 2075 MR2350472
8 D T Gay, R C Kirby, Fiber-connected, indefinite Morse 2–functions on connected n–manifolds, Proc. Natl. Acad. Sci. USA 108 (2011) 8122 MR2806648
9 A Hatcher, J Wagoner, Pseudoisotopies of compact manifolds, 6, Soc. Math. France (1973) MR0353337
10 K Honda, Local properties of self-dual harmonic 2–forms on a 4–manifold, J. Reine Angew. Math. 577 (2004) 105 MR2108214
11 K Honda, Transversality theorems for harmonic forms, Rocky Mountain J. Math. 34 (2004) 629 MR2072799
12 R C Kirby, A calculus for framed links in S3, Invent. Math. 45 (1978) 35 MR0467753
13 R C Kirby, P Melvin, P Teichner, Cohomotopy sets of 4–manifolds, from: "Proceedings of the Freedman Fest" (editors R Kirby, V Krushkal, Z Wang), Geom. Topol. Monogr. 18 (2012) 161 MR3084237
14 C LeBrun, Yamabe constants and the perturbed Seiberg–Witten equations, Comm. Anal. Geom. 5 (1997) 535 MR1487727
15 Y Lekili, Wrinkled fibrations on near-symplectic manifolds, Geom. Topol. 13 (2009) 277 MR2469519
16 T Perutz, Lagrangian matching invariants for fibred four-manifolds, I, Geom. Topol. 11 (2007) 759 MR2302502
17 T Perutz, Lagrangian matching invariants for fibred four-manifolds, II, Geom. Topol. 12 (2008) 1461 MR2421133
18 O Saeki, Elimination of definite fold, Kyushu J. Math. 60 (2006) 363 MR2268242
19 C H Taubes, Seiberg–Witten and Gromov invariants for symplectic 4–manifolds (editor R Wentworth), 2, International Press (2000) MR1798809
20 L R Taylor, The principal fibration sequence and the second cohomotopy set, from: "Proceedings of the Freedman Fest" (editors R Kirby, V Krushkal, Z Wang), Geom. Topol. Monogr. 18 (2012) 235 MR3084240
21 M Usher, The Gromov invariant and the Donaldson–Smith standard surface count, Geom. Topol. 8 (2004) 565 MR2057774
22 G Wassermann, Stability of unfoldings in space and time, Acta Math. 135 (1975) 57 MR0433497
23 J Williams, The h–principle for broken Lefschetz fibrations, Geom. Topol. 14 (2010) 1015 MR2629899